On modular and cancellable elements of the lattice of semigroup varieties

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)175-186
Number of pages12
JournalSiberian Electronic Mathematical Reports
Publication statusPublished - 2019


  • semigroup
  • variety
  • lattice of varieties
  • permutational identity
  • modular element of a lattice
  • cancellable element of a lattice
  • Lattice of varieties
  • Permutational identity
  • Cancellable element of a lattice
  • Semigroup
  • Modular element of a lattice
  • Variety

ASJC Scopus subject areas

  • Mathematics(all)

WoS ResearchAreas Categories

  • Mathematics


  • 27.00.00 MATHEMATICS

Level of Research Output

  • VAK List

Cite this